Singular holomorphic solutions of linear partial differential equations with holomorphic coefficients and nonanalytic solutions of equations with analytic coefficients
Analytic solutions of partial differential equations - Trento, 1981, Astérisque no. 89-90  (1981), p. 223-247
@incollection{AST_1981__89-90__223_0,
     author = {Persson, J.},
     title = {Singular holomorphic solutions of linear partial differential equations with holomorphic coefficients and nonanalytic solutions of equations with analytic coefficients},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     pages = {223-247},
     zbl = {0501.35018},
     mrnumber = {666411},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__89-90__223_0}
}
Persson, J. Singular holomorphic solutions of linear partial differential equations with holomorphic coefficients and nonanalytic solutions of equations with analytic coefficients, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 223-247. http://www.numdam.org/item/AST_1981__89-90__223_0/

[1] M. S. Baouendi, F. Treves and E. C. Zachmanoglou, Flat solutions and singular solutions of homogeneous linear partial differential equations with analytic coefficients, Duke Math. J. 46 (1979), 409-440. | Article | MR 534059 | Zbl 0418.35003

[2] B. Birkeland and J. Persson, The local Cauchy problem in 2 at a point where two characteristic curves have a common tangent, J. Diff. Equations 30 (1978), 64-88. | Article | MR 511477 | Zbl 0383.35039

[3] M. D. Bronšteĭn, On differential equations having non-analytic solutions, Uspehi Mat. Nauk 30 (1975), vyp. 1 (181), 227-228. | MR 437885

[4] M. D. Bronšteĭn and V. R. Fridlender, On the characteristic Cauchy problem, Izvestija vysš. učebn. Zaved., Mat. 1978, No. 1, 188 (1978), 3-7. (In Russian). | MR 497569 | Zbl 0386.35011

[5] J. C. De Paris, Problème de Cauchy oscillatoire pour un opérateur différentiel à caractéristiques multiples ; lien avec 1 hyperbolicité, J. Math. Pures Appl. 51 (1972), 231-256. | MR 306722 | Zbl 0221.35057

[6] E. Goursat, Leçons sur l'intégration des équations aux dérivées partielles de second ordre, Tome II, Hermann, Paris, 1898. | JFM 29.0296.05 | JFM 48.0537.05

[7] L. Hörmander, On the theory of general partial differential operators, Acta Math. 94 (1955), 161-248. | Article | MR 76151 | Zbl 0067.32201

[8] L. Hörmander,Linear partial differential operators, Springer, Berlin, 1963. | MR 161012

[9] L. Hörmander, Non-uniqueness for the Cauchy problem, in "Fourier integral operators and partial differential equations" (Coll. Int. Nice 1974), Lecture Notes in Mathematics, No. 459, Springer, Berlin/Heidelberg/New York, 1975. | Article | MR 419980 | Zbl 0315.35019

[10] M. Kashiwara and P. Schapira, Problème de Cauchy pour les systèmes micro-différentiels dans le domaine complexe, Inventiones math. 46 (1978), 17-38. | Article | MR 490910 | Zbl 0369.35061

[11] H. Komatsu, Irregularity of characteristic elements and construction of nullsolutions, J. Fac. Sci. Univ. Tokyo Sect. IA 23 (1976), 297-342. | MR 417546 | Zbl 0443.35009

[12] H. Komatsu, Irregularity of characteristic elements and hyperbolicity, Publ. RIMS Kyoto Univ. 12, suppl. (1977), 233-245. | Article | MR 481562 | Zbl 0375.35044

[13] B. Malgrange, Sur les ouverts convexes par rapport a un opérateur différentiel, C. R. Acad. Sci. Paris 254 (1962), 614-615. | MR 154150 | Zbl 0117.06301

[14] M. Miyake, Global and local Goursat problems in a class of holomorphic or partially holomorphic functions, J. Diff. Equations 39 (1981) 445-463. | Article | MR 612597 | Zbl 0495.35002

[15] S. Mizohata, Solutions nulles et solutions non analytiques, J. Math. Kyoto Univ. 1 (1962), 271-302. | MR 142873 | Zbl 0106.29601

[16] J. Persson, Global and local Goursat problems for functions of Gevrey-Lednev nature. Thesis Lunds Universitet 1967. | Zbl 0159.14801

[17] J. Persson, New proofs and generalizations of two theorems by Lednev for Goursat problems. Math. Ann. 178 (1968), 184-208. | Article | MR 274929 | Zbl 0159.14701

[18] J. Persson, Exponential majorization and global Goursat problems, Math. Ann. 178 (1968), 271-276. | Article | MR 274930 | Zbl 0159.14702

[19] J. Persson, Non-uniqueness in the characteristic Cauchy problem when the coefficients are analytic, Matematiche 27 (1972), 145-152. | MR 324182 | Zbl 0257.35016

[20] J. Persson, Semi-global null solutions and P-convexity, Boll. Un. Mat. Ital. (4) 8 (1973), 20-28. | MR 340791 | Zbl 0269.35013

[21] J. Persson, Correction of Semi-global null solutions and P-convexity, Boll. Un. Mat. Ital. (4) 11 (1975), 518-524. | MR 399638 | Zbl 0316.35017

[22] J. Persson, On the Cauchy problem in n with singular data, Matematiche 30 (1975), 339-361. | MR 457924 | Zbl 0359.35048

[23] J. Persson, Local analytic continuation of holomorphic solutions of partial differential equations, Ann. Mat. Pura Appl. (4) 112 (1977), 193-204. | Article | MR 435446 | Zbl 0345.35002

[24] J. Persson, The Cauchy problem and Hadamard's example, J. Math. Anal. Appl. 59 (1977), 522-530. | Article | MR 470446 | Zbl 0354.35023

[25] J. Persson, On the analytic continuation of holomorphic solutions of partial differential equations, Preprint Università di Firenze no. 6 1979-80. | MR 650492 | Zbl 0482.35005

[26] J. Persson, Exponential majorization and the Cauchy problem, Séminaire Vaillant, Paris, 1979.

[27] J. Persson, Non-uniqueness of Täcklind type in the characteristic Cauchy problem, Matematiche 29 (1974), 162-175. | MR 367426 | Zbl 0301.35016

[28] P. Schapira, Conditions de positivité dans une varieté symplectique complexe. Application à l'étude des micro-fonctions. Submitted May 1980. | MR 579743 | Zbl 0443.32012

[29] S. Täcklind, Sur les classes quasianalytiques des solutions des équations aux dérivées partielles du type parabolique. Nova Acta Soc. Sci. Upsaliensis (4) 10 (1936), 1-57. | JFM 62.1186.01

[30] A. Tihonov, Théorèmes d'unicité pour l'équation de chaleur, Mat. Sb. 42 (1935), 199-216. | JFM 61.1203.05

[31] F. Treves, Discrete phenomena in uniqueness in the Cauchy problem, Proc. Amer. Math. 46 (1974), 229-233. | Article | MR 352679 | Zbl 0297.35048

[32] T. Yamanaka and J. Persson, On an extension of Holmgren's uniqueness theorem, Comment. Math. Univ. St. Paul. 22-1 (1973), 19-30. | MR 328281 | Zbl 0276.35020

[33] E. C. Zachmanoglou, Manifolds with arbitrary submanifolds of nonanalyticity of solutions of linear PDE's, Comm. Partial Differential Equations 5 (1980), 225-243. | Article | MR 562543 | Zbl 0435.35003